I have been taking it in the am with synthroid, welbutrin, vyvanse, sinus medication, tranxene and b12. Been on pristiq for about 8 weeks. Still depressed. Could it be due to mixing it with these medications. I have been gaining weight excessively for about a year since my depression episode started again. Still eating nonstop and cant get a handle on it. What can I do to get better??? I need some help with depression and this massive weight gain and binge eating. I tried taking my synthroid about an hour earlier than the other medication and it may help some. I had done so well for years on 300mg of welbutrin and had a handle on my weight, then this horrible depression came back and so did all the weight I had lost plus about and additional 25 pounds. I also itch a lot. Please give me some good needed advice. I am so tired of being sick inside and eating all the time causing massive weight gain.
Synthroid should be taken about an hour before you consume anything else first thing in the morning. Do not take with anything but water and be aware that calcium, such as in milk and creamer, affects the absorption of the Synthroid. Also, iron as in supplements can also adversely affect the absorption of Synthroid. If your thyroid functions are not regulated properly, depression and weight problems can occur. Not sure what dosage Pristiq you are on, but if the depression continues let the doctor know so an adjustment can be made.
CW; You have a great answer from Laurie and follow those directions close on the Synthroid it can take it time to adjust and that could cause a lot of the problems, Hard to say with the rest not knowing the dose but you need a good talk with your doctor and maybe some dose adjustment the Welbutrin is a weight neutral med most don't gain or loose with that one.And it normally is not that bad with the Pristiq But if this continues after a month or so this is time enough for the Synthroid to be able to kick in and you get the right dose And have your thyroid checked it could very well be the big problem if you were just taking it with everything. the thyroid can cause lots of problems, the way you were taking it is very close to not taking it at all. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Posted 27 Oct 2009 • 17 answers
Posted 25 Feb 2015 • 3 answers
Posted 26 Nov 2015 • 2 answers
How does Wellbutrin work with synthroid? I have no thyroid due to cancer. Since starting Wellbutrin?
Posted 20 Dec 2015 • 3 answers